# SDR USAA2009091692552

- Difficulty date: September 8, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,391 hours, 21,981 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N16031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - B12 - MAJOR REPAIR - CORROSION ON SHEAR TIE AT BS 1400 BETWEEN S29L TO S30L.  REPLACED SHEAR TIE AT BS 1400 BETWEEN S29L TO S30L IAW B757 SRM 51-30-01 & BOEING DRAWING 146N1603.
